# SDR QXEA0000939

- Difficulty date: March 23, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT LATCH HOOK, INSIDE FORWARD CARGO DOOR, HAS SEVERAL GOUGES ALONG AFT EDGE.  REPAIRED IAW HORIZON AIR EA 4-52-346 AND FOKKER SRM 51-10-04.
